# SDR ZW0A0203202

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 20,735 hours, 6,925 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN ROW 12 WAS INOPERATIVE.  REPAIRED THE SPLICE AT ROW 12.
